Repository logo
Collections
Browse
Statistics
  • English
  • हिंदी
Log In
New user? Click here to register.Have you forgotten your password?
  1. Home
  2. Publications
  3. Journal Article
  4. On the strong domination number of proper enhanced power graphs of finite groups

Publication:
On the strong domination number of proper enhanced power graphs of finite groups

Date

Authors

Bera, Sudip

Journal Title

Journal ISSN

Volume Title

Publisher

Springer

Research Projects

Organizational Units

Journal Issue

Abstract

Description

Keywords

Citation

Bera, Sudip, "On the strong domination number of proper enhanced power graphs of finite groups," Acta Mathematica Hungarica, Springer, ISSN: 1588-2632, vol. 174, Oct. 2024, pp. 177–191, doi: 10.1007/s10474-024-01477-0.

URI

https://ir.daiict.ac.in/handle/dau.ir/1912

Collections

Journal Article

Endorsement

Review

Supplemented By

Referenced By

Full item page

Research Impact

Metrics powered by PlumX, Altmetric and Dimensions

 
Quick Links
  • Home
  • Search
  • Research Overview
  • About
Contact

DAU, Gandhinagar, India

library@dau.ac.in

+91 0796-8261-578

Follow Us

© 2025 Dhirubhai Ambani University
Designed by Library Team